# SDR ASOA201102015

- Difficulty date: October 7, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,871 hours, 11,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ANGLE CRACKED.  R & R ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
